Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 327, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2006, 10:18 PM CDT for Carroll County, Arkansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2006, 10:18 PM CDT (03:18 UTC)
- Expired
- May 25, 2006, 11:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Carroll County, AR
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 4:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:51 PM CDT, 27 minutes earlier.
Area forecast discussion, May 25, 9:51 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 951 PM CDT THU MAY 25 2006 .UPDATE... ISOLATED SEVERE THUNDERSTORMS OCCURRING ACROSS CARROLL COUNTY WITH GOLF BALL SIZE HAIL JUST NOW BEING REPORTED IN OAK GROVE. THESE THUNDERSTORMS SHOULD BEGIN TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING AND SHOULD FIZZLE OUT BY MIDNIGHT. WILL KEEP POPS IN THE FORECAST THROUGH THE OVERNIGHT HOURS FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A FRONTAL BOUNDARY LINGERS NEAR THE KANSAS AND OKLAHOMA BORDER. WOULD EXPECT THUNDERSTORM ACTIVITY IN WESTERN KANSAS ASSOCIATED WITH A MID-LEVEL SHORTWAVE TO MOVE EAST ALONG AND NORTH OF THIS BOUNDARY DURING THE OVERNIGHT HOURS WITH SOME OF THIS ACTIVITY POSSIBLY MOVING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND INTO FRIDAY MORNING. HAVE ADJUSTED POPS SLIGHTLY FOR THE OVERNIGHT. HAVE ALSO ADJUSTED OVERNIGHT TEMPS TO BETTER REFLECT THE CURRENT TRENDS AND THE LATEST MODEL DATA. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 10 LONG TERM FORECASTER ID= 12
Hazardous weather outlook, May 25, 8:15 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT THU MAY 25 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 815 PM CDT THU MAY 25 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING AND AGAIN LATE TONIGHT. DISCUSSION... THE ISOLATED THUNDERSTORMS THAT DEVELOP ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS HAVE DISSIPATED THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THERE IS STILL THE POSSIBILITY THAT ONGOING THUNDERSTORMS ACROSS SOUTHWEST MISSOURI COULD MOVE INTO NORTHWEST ARKANSAS THIS EVENING BEFORE DISSIPATING. THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE... STRONG GUSTY WINDS AND VERY HEAVY RAIN POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT ALONG AND NORTH OF A FRONTAL BOUNDARY THAT IS NEAR THE OKLAHOMA AND KANSAS BORDER AS THE LOW LEVEL JET DEVELOPS. THESE THUNDERSTORMS COULD MOVE INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND INTO FRIDAY MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN CONCERN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... EXTENDED DISCUSSION... A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. THE FRONT SHOULD LIFT NORTH DURING THE DAY SO A REPEAT PERFORMANCE FRIDAY NIGHT IS NOT EXPECTED. DRY AND WARMER THAN NORMAL WEATHER IS EXPECTED THROUGH THE MEMORIAL DAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 25, 5:40 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU MAY 25 2006
OKZ067-252315-
WAGONER OK-
540 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF ONETA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...REDBIRD...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 25, 6:20 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU MAY 25 2006
OKZ067-252345-
WAGONER OK-
620 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 620 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF COWETA...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...REDBIRD...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED DUE TO THE SLOW
MOVEMENT OF THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 25, 8:28 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT THU MAY 25 2006
ARZ002-260230-
CARROLL AR-
828 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEAST CARROLL
AT 828 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTHWEST OF OAK GROVE...MOVING SOUTHEAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ALPENA...OAK
GROVE...DENVER...GREEN FOREST...CARROLLTON AND COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, May 25, 9:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL OAK GROVE 36.46N 93.45W
05/25/2006 E1.75 INCH CARROLL AR PUBLIC
&&
NMKThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| May 26, 2:51 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 54 min |
| May 26, 5:45 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 77 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.